# SDR SWAA2025100219578

- Difficulty date: September 30, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 47,230 hours, 28,823 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R1 DOOR SLIDE GIRT BAR CURTAIN CATCHES ON FLOOR.   REPACKED PASSENGER CABIN R1 DOOR SLIDE GIRT BAR CURTAIN REF AMM 25-66-01.
